# SDR O2GA2018090185601

- Difficulty date: August 25, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N856UP
- Make and model: Beech B300
- Aircraft serial: FL1029
- Aircraft time: 2,060 hours, 1,799 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002221
- Part serial: 3653
- Condition: Failed
- Location: Nlg
- Part time: 1,974 hours, 1,720 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF 'HYD LOW' ANNUNCIATOR LIGHT ILLUMINATED. NOSE GEAR LIGHT FLICKERED UPON GEAR EXTENSION. MANUAL GEAR EXTENSION PROCEDURES PERFORMED. EMERGENCY WAS DECLARED AND DIVERTED TO KLOM. MAINTENANCE REPLACED NLG ACTUATOR, DRAG BRACE DOWNLOCK SWITCH AND RESTORED MANUAL GEAR EXTENSION SYSTEM. HYDRAULIC SYSTEM SERVICED AND BLED. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.
